# SDR SWAA2024052990333

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 52,118 hours, 31,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Fwd Srvce Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FORWARD SERVICE DOOR SLIDE PRESSURE AUGE IS IN THE RED<[01] 02 - INSPECTED PER [AMM 25-66-01-200-801-NG (ESCAPE SLIDE PACK INFLATION CYLINDER CHECK - PERMANENT)]
